Social Anxiety Support Forum banner

1 - 3 of 3 Posts

·
Banned
Joined
·
10 Posts
Discussion Starter · #1 ·
I've been told that if you take too much beta-blockers it can cause a heart block. This would require you getting a pace maker. At 28, this is obviously something I wouldn't want to deal with.

For a short-term/immediate use I've tried Ativan and it worked ok. I've also tried Propranolol and it worked wonders for me. The physical effects of anxiety is my biggest problem in public - the fast heart rate, fast/choppy movements, twitchy, ect. In this case, propranolol was the biggest help.

All medications have side-effects but a heart block, in particular, is pretty scary.
 

·
Banned
Joined
·
347 Posts
I was born with a narrow inferior aorta, so they had to put a stenth (idk how you spell it) in it to widen it. My blood pressure used 2 be 180/100 on a good day lol for 15 years, but after all that they also prescribed me some atenlol which is a beta blocker. I have to take it all my life and I am healthier person because of it. My bp is normal status now, noone thought it would be. In yo face!

Anyways, get the right one, at the right, moderate to low dose and don't worry about it
 

·
Banned
Joined
·
232 Posts
to carter, discuss with doc, if you are healthy you will be OK, many take a beta blocker tablet as needed such as musicians, pro golfers, speech makers

the only usual risk is too low blood pressure in which case, lower the dose

I take a beta blocker every day for high blood pressure
 
1 - 3 of 3 Posts
Top